MathSciNet Relay Station
MathSciNet bibliographic data
MR2792497 (2012c:40012) 40C05 (46A45 46A70)
Raj, Kuldip; Sharma, Sunil K.; Sharma, Ajay K. Difference sequence spaces in $n$-normed spaces defined by Musielak-Orlicz function. Armen. J. Math. 3 (2010), no. 3, 127–141.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement